Advanced

Typical points and families of expanding interval mappings

Persson, Tomas LU (2017) In Discrete and Continuous Dynamical Systems 37(7). p.4019-4034
Abstract

We study parametrised families of piecewise expanding interval mappings Ta : [0,1] → [0,1] with absolutely continuous invariant measures μa and give sufficient conditions for a point X(a) to be typical with respect to (Ta; μa) for almost all parameters a. This is similar to a result by D. Schnellmann, but with different assumptions.

Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Families of mappings β-transformations, Invariant measures, Piecewise expanding interval mappings, Typical points
in
Discrete and Continuous Dynamical Systems
volume
37
issue
7
pages
16 pages
publisher
American Institute of Mathematical Sciences
external identifiers
  • scopus:85018299833
  • wos:000401072700020
ISSN
1078-0947
DOI
10.3934/dcds.2017170
language
English
LU publication?
yes
id
99aa43bf-b6bd-42ad-bac5-fc495d50ab73
date added to LUP
2017-05-17 09:37:32
date last changed
2017-09-18 11:35:59
@article{99aa43bf-b6bd-42ad-bac5-fc495d50ab73,
  abstract     = {<p>We study parametrised families of piecewise expanding interval mappings T<sub>a</sub> : [0,1] → [0,1] with absolutely continuous invariant measures μ<sub>a</sub> and give sufficient conditions for a point X(a) to be typical with respect to (T<sub>a</sub>; μ<sub>a</sub>) for almost all parameters a. This is similar to a result by D. Schnellmann, but with different assumptions.</p>},
  author       = {Persson, Tomas},
  issn         = {1078-0947},
  keyword      = {Families of mappings β-transformations,Invariant measures,Piecewise expanding interval mappings,Typical points},
  language     = {eng},
  month        = {07},
  number       = {7},
  pages        = {4019--4034},
  publisher    = {American Institute of Mathematical Sciences},
  series       = {Discrete and Continuous Dynamical Systems},
  title        = {Typical points and families of expanding interval mappings},
  url          = {http://dx.doi.org/10.3934/dcds.2017170},
  volume       = {37},
  year         = {2017},
}